RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 87, Issue 1  


On Mappings Related to the Gradient of the Conformal Radius
L. A. Aksent'ev, A. N. Akhmetova
3
Bounds for Joint Spectral Radii of a Set of Nonnegative Matrices
Yu. A. Alpin
13
On the Comparison of Distribution Functions of Random Variables
S. V. Astashkin
17
Sharp Estimates of the Norms of Fractional Derivatives of Functions of Several Variables Satisfying Hölder Conditions
V. F. Babenko, S. A. Pichugov
26
The Euler–Kronecker Constant
A. I. Badzyan
35
Nontoric Foliations by Lagrangian Tori of Toric Fano Varieties
S. A. Belev, N. A. Tyurin
48
Poincaré Series of Divisorial Filtration Corresponding to a Curve with One Place at Infinity
A. Yu. Buriyak
60
Sets with the Pompeiu Property on the Plane and on the Sphere
V. V. Volchkov, Vit. V. Volchkov
69
On Some Properties of the Length Function
O. V. Markova
83
The Intersection of the Subgroups of Finite Index in Baumslag–Solitar Groups
D. I. Moldavanskii
92
The Agnihotri–Woodward–Belkale Polytope and Klyachko Cones
S. Yu. Orevkov, Yu. P. Orevkov
101
Best Approximations of Periodic Functions of Several Variables from the Classes $B^\Omega_{p,\theta}$
S. A. Stasyuk
108
On the Symmetry Classification and Conservation Laws for Quasilinear Differential Equations of Second Order
Yu. A. Chirkunov
122

Brief Communications
On Isometric Immersion of Nilmanifolds in Euclidean space
A. A. Borisenko
130
On the Jacobson Radical of the Endomorphism Ring of a Homogeneous Separable Group
A. V. Budanov
133
On Solvability of a Spatial Periodic Problem for the Lin–Reissner–Tsien Equation of Transonic Gas Dynamics
S. N. Glazatov
137
Explicit Formula for the Gradient of a Harmonic Function from Its Analytic Cauchy Data on the Analytic Curve
A. S. Demidov, D. A. Platuschikhin
141
$\varphi$-Strong Summability of Fourier–Laplace Series of Functions of Class $L(S^{m-1})$
R. A. Lasuriya
144
On Uniformly Continuous Almost Best Generalized Rational Approximation Operators
C. S. Rjutin
147
On Some Formulations of the Cauchy and Dirichlet Problems
S. A. Tersenov
151

Letter to editor
Letter to the editor
M. G. Shur
156
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019